Localization on singular varieties.

Marc Levine

Inventiones mathematicae (1988)

  • Volume: 91, Issue: 3, page 423-464
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Levine, Marc. "Localization on singular varieties.." Inventiones mathematicae 91.3 (1988): 423-464. <http://eudml.org/doc/143548>.

author = {Levine, Marc},
journal = {Inventiones mathematicae},
keywords = {localization theorem of Quillen; K-theory of Cohen-Macaulay shemes},
number = {3},
pages = {423-464},
title = {Localization on singular varieties.},
url = {http://eudml.org/doc/143548},
volume = {91},
year = {1988},

AU - Levine, Marc
TI - Localization on singular varieties.
JO - Inventiones mathematicae
PY - 1988
VL - 91
IS - 3
SP - 423
EP - 464
KW - localization theorem of Quillen; K-theory of Cohen-Macaulay shemes
UR - http://eudml.org/doc/143548
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.